Please use this identifier to cite or link to this item:
Title: Extended matching sets questions for online numeracy assessments: A case study
Authors: Cann, AJ
First Published: 2005
Citation: ASSESSMENT AND EVALUATION IN HIGHER EDUCATION, 2005, 30 (6), pp. 633-640
DOI Link: 10.1080/02602930500260753
ISSN: 0260-2938
eISSN: 1469-297X
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Biology

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.